MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (3 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (3 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 10/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6).A2 - age at time of event: the subject was 62 years old at the time of study enrollment.A4 - weight: 76.2 kg.D3 & g1 - manufacturer address 1: chapman house, farnham bus park.D3 & g1 - manufacturer zip/postal code: gu9 8ql.
 
Event or Problem Description
Rowan clinical study: it was reported that the subject experienced vomiting requiring prescription medication.On (b)(6) 2024, treatment with therasphere was performed.Therasphere was administered to the liver selective through the femoral artery.Three dose vials were administered.Total administered activity was 4.29 gbq.Post treatment dosimetry documented avid uptake in target lesion distribution of y-90 on tumors.Lung dose calculation was 8.6 gy.On (b)(6) 2024, one day post therasphere administration, the subject experienced vomiting.The event was treated with levogastrol (25mg/ daily).
 
Event or Problem Description
Rowan clinical study.It was reported that the subject experienced vomiting requiring prescription medication.On (b)(6) 2024, treatment with therasphere was performed.Therasphere was administered to the liver selective through the femoral artery.Three dose vials were administered.Total administered activity was 4.29 gbq.Post treatment dosimetry documented avid uptake in target lesion distribution of y-90 on tumors.Lung dose calculation was 8.6 gy.On (b)(6) 2024, one day post therasphere administration, the subject experienced vomiting.The event was treated with levogastrol (25mg/ daily).It was further reported that the vomiting resolved on (b)(6) 2024.
 
Additional Manufacturer Narrative
Amended fields: b5.H6 - evaluation method codes, evaluation conclusion codes.A1 - patient identifier: (b)(6).A2 - age at time of event: the subject was 62 years old at the time of study enrollment.A4 - weight: 76.2 kg.
 
Event or Problem Description
It was reported that the subject experienced vomiting requiring prescription medication.On (b)(6) 2024, treatment with therasphere was performed.Therasphere was administered to the liver selective through the femoral artery.Three dose vials were administered.Total administered activity was 4.29 gbq.Post treatment dosimetry documented avid uptake in target lesion distribution of y-90 on tumors.Lung dose calculation was 8.6 gy.On (b)(6) 2024, one day post therasphere administration, the subject experienced vomiting.The event was treated with levogastrol (25mg/ daily).It was further reported that the vomiting resolved on (b)(6) 2024.It was further reported that the vomiting resolved on (b)(6) 2024, previously reported to have resolved on (b)(6) 2024.
 
Additional Manufacturer Narrative
Amended fields: b5.A2 - age at time of event: the subject was 62 years old at the time of study enrollment.A4 - weight: 76.2 kg.

Brand Name
THERASPHERE Y-90 (3 GBQ) CE MARK
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane, farnham
surrey GU9 8 QL
UK  GU9 8QL
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane, farnham
surrey GU9 8 QL
UK   GU9 8QL
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20737959
Report Number2124215-2024-72485
Device Sequence Number20994881
Product Code NAW
UDI-Device Identifier05060116920284
UDI-Public05060116920284
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer12/05/2024
08/21/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date12/16/2024
09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THERASPHERE Y-90 (3 GBQ) CE MARK.; THERASPHERE Y-90 (3 GBQ) CE MARK.; THERASPHERE Y-90 (3 GBQ) CE MARK.; THERASPHERE Y-90 (4 GBQ) CE MARK.; THERASPHERE Y-90 (4 GBQ) CE MARK.; THERASPHERE Y-90 (4 GBQ) CE MARK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite